# SDR MWEA99969

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412
- Condition: Dented
- Location: Bs 332 - 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS BETWEEN FUSELAGE STATION 332 TO 351 FROM LONGERON 23 RIGHT TO 25 RIGHT.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
